# SDR DALA2023052204087

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 28,184 hours, 10,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2776339) DURING INSPECTION FOUND RIGHT HORIZONTAL STABILIZER, DAMAGE WITH GOUGE AND CRACKED. DAMAGE WAS REPAIRED IAW ER/A 608549-14.
